# SDR WRXR20241106005

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK #59 (RBL27.00) HAS MULTIPLE CORRODED FASTENERS AND PITTING AROUND MULTIPLE FASTENER HOLE. REMOVED OLD SEAT TRACK IAW CRJ 700 AMM 53-00-49-000-801-A03. FABRICATED SEAT TRACK IAW CRJ700 REO 670-53-00-589 REV. C. INSTALLED FABRICATED SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A03.
